ISCATECH   Bedoukian   RussellIPM   Piezoelectric Micro-Sprayer


Home
Animal Taxa
Plant Taxa
Semiochemicals
Floral Compounds
Semiochemical Detail
Semiochemicals & Taxa
Synthesis
Control
Invasive spp.
References

Abstract

Guide

Chemtica
Biochemtech
AlphaScents
U-Chemo
BIOHOME
Print
Email to a Friend
Kindly Donate for The Pherobase

« Previous AbstractLong-term antibody production after lung immunization and challenge: role of lung and lymphoid tissues    Next AbstractAcetylcholine mimics ischemic preconditioning via a glibenclamide-sensitive mechanism in dogs »

Anaesthesia


Title:Hyperthermia associated with 3,4-methylenedioxyethamphetamine ('Eve')
Author(s):Tehan, B. Hardern, R. Bodenham, A.
Address:Leeds General Infirmary.
Year:1993 Jun
Journal Title:Anaesthesia
Page Number:507-10
Language:eng
Volume:48
Issue:6
ISSN/ISBN:0003-2409 (Print)
Abstract:A patient was admitted with hyperthermia, muscle rigidity, rhabdomyolysis and disseminated intravascular coagulation. He was initially thought to have taken 3,4-methylenedioxymethamphetamine (MDMA, 'Ecstasy'), but subsequent toxicology revealed the presence of 3,4-methylenedioxyethamphetamine (MDEA, 'Eve'), its sister drug, in his blood. Subsequent in vitro testing for malignant hyperthermia proved to be negative.

 
Back to top
 
Citation: El-Sayed AM 2021. The Pherobase: Database of Pheromones and Semiochemicals. <http://www.pherobase.com>.
© 2003-2021 The Pherobase - Extensive Database of Pheromones and Semiochemicals. Ashraf M. El-Sayed.
Page created on 16-01-2021